# SDR C2XA02SH059

- Difficulty date: September 2, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 11,197 hours, 8,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525138013
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK,  SPLICE ANGLE WAS FOUND CRACKED AT LT FLOORBEAM BETWEEN FRAMES 16 AND 17. MAINTENANCE REMOVED AFFECTED AREA AND PERFORMED A SPLICE REPAIR ON LT FLOORBEAM BETWEEN FRAMES 16 AND 17.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
